# SDR AALA2009050100853

- Difficulty date: May 1, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  BULLNOSE EMERGENCY LIGHT AT SEAT 27C MISSING LENS. REPLACED LENS FOR BULLNOSE EMERGENCY LIGHT AT SEAT 27C.
